Alert archive / Texas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 271, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Nov 10, 2006, 5:38 PM CST for Panola County, Rusk County, Shelby County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2006, 5:38 PM CST (23:38 UTC)
- Expired
- Nov 10, 2006, 6:15 PM CST
- In force
- 37 min
- Issued by
- NWS Shreveport, LA
- Area
- Counties, with a storm outline in the text
Counties Panola County, TX, Rusk County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 71 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 10, 5:22 PM CST | Severe Thunderstorm Watch | SPC | 5 hr |
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 2:58 PM CST, 2 hours 40 minutes earlier.
Area forecast discussion, Nov 10, 2:58 PM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 258 PM CST FRI NOV 10 2006 .DISCUSSION... SURFACE FRONT HAS ALREADY PUSHED INTO EAST TEXAS THIS AFTN EXTENDING FROM WEST CENTRAL AR SWWD INTO NE TX. TEMPS ACROSS THE SOUTHEAST TWO THIRDS OF THE AREA CLIMBED INTO THE 80S WITH GUSTY SSW WINDS IN PLACE. NO SHOWERS HAVE INITIATED DUE TO THE CAP STILL IN PLACE BUT THIS SHOULD ERODE AS THE FRONT MOVES THROUGH THIS EVENING. WITH ONLY FRONTAL LIFT ANY PRECIP THAT FORMS WILL BE IN A NARROW BAND ALONG THE FRONT. SURFACE CAPE VALUES ARE IN EXCESS OF 2500 J/KG...LIS TO -6 AND UPPER 60 DPTS ACROSS THE EAST HALF OF THE FCST AREA. WILL NOT MENTION SEVERE IN THE ZONES FOR TONIGHT BUT DO HAVE THE MENTION OF ISOLATED SEVERE POSSIBLE IN THE HWO. WITH A QUICK FRONTAL PASSAGE TONIGHT...HIGH PRESSURE SETTLES INTO THE REGION FOR SAT AND TRANSLATES EWD SUNDAY. A STRONG UPPER LEVEL S/WV WILL MOVE INTO THE MID SECTION OF THE COUNTRY EARLY NEXT WEEK INDUCING A WEAK FRONT OVER TX WHICH TRANSLATES EAST AND WASHES OUT BY TUE. WILL CONT LOW CHC POPS IN THIS TIME FRAME. A VERY STRONG UPPER TROF WILL DEEPEN OVER THE CENTRAL PLAIN TUE/WED BRINGING A STRONGER COLD FRONT THROUGH THE FCST AREA TUE NIGHT AND EXITING EARLY WED. WILL HAVE CHC POPS FOR THIS PERIOD. HIGH PRESSURE BUILDS IN BRINGING DRY WEATHER THE REST OF THE WEEK AND MORE SEASONAL TEMPS. WILL LEAN TOWARD MAV TEMPS IN THE SHORT TERM. && .AVIATION... COLD FRONT HAS ENTERED THE NW PORTION OF AREA AND WILL MOVE THROUGH THE REGION THIS AFTN AND TNGT. EXPECTING CONVECTION TO DEVELOP ALONG THE FRONTAL BOUNDARY THIS AFTERNOON...PERHAPS ORIGINATING NEAR A TXK TO GGG LINE AROUND 22Z...WITH LINE MOVING SE AS INDIVIDUAL STORMS MOVE NE. THE LINE OF CONVECTION WILL PROBABLY INITIATE IN A SCATTERED MANNER...PROBABLY FIRST OVER AR...THEN FILLING IN AND BUILDING SOUTHWARD DOWN THE FRONT BY 00Z-01Z AS IT IS NEAR A ELD/SHV/LFK LINE. GUSTY SOUTH TO SOUTHWEST WINDS AHEAD OF THE FRONT TODAY WILL SHIFT TO THE NORTH AND REMAIN GUSTY BEHIND THE FRONT. SOME LOW CLOUDS WILL RETURN WITH THE FROPA MAINLY N OF THE RED RIVER TODAY...BUT THESE CEILINGS COULD EXPAND SOUTHWARD IN THEIR COVERAGE...MAINLY N OF A GGG TO ESF LINE...OVERNIGHT. CLEARING WILL ALSO OCCUR SEVERAL HOURS BEHIND THE FRONT WITH MOSTLY VFR FOR SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... SHV 50 64 36 67 / 30 0 0 10 MLU 50 62 35 65 / 50 0 0 10 DEQ 39 60 32 64 / 10 0 0 10 TXK 47 62 36 64 / 30 0 0 10 ELD 46 61 32 64 / 50 0 0 10 TYR 45 63 38 68 / 10 0 0 10 GGG 46 64 37 67 / 10 0 0 10 LFK 50 68 37 70 / 30 0 0 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 02/17
Hazardous weather outlook, Nov 10, 12:00 PM CST, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CST FRI NOV 10 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-111200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CST FRI NOV 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A FRONTAL BOUNDARY WILL MOVE EAST ACROSS THE AREA THIS AFTERNOON AND TONIGHT. THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS MAINLY THIS EVENING AND TONIGHT. THIS ACTIVITY MAY INCLUDE SOME ISOLATED SEVERE STORMS...WITH DAMAGING WINDS THE PRIMARY THREAT. THE BEST CHANCE FOR THUNDERSTORMS LOOKS TO BE FOCUSED ACROSS PARTS OF SOUTHERN ARKANSAS AND NORTH CENTRAL LOUISIANA WHERE THE BEST MOISTURE CONVERGENCE SHOULD BE CONCENTRATED. CITIZENS SHOULD KEEP AN EYE ON CHANGING WEATHER CONDITIONS THIS AFTERNOON AND EVENING...AND STAY ALERT POSSIBLE WARNING OR STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS MAY BE NEEDED TONIGHT. 02
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 5:30 PM CST | Severe Thunderstorm Warning | SHV | Harrison | 30 min |
| Nov 10, 5:39 PM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.